# SDR AALA20120515002

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 58,056 hours, 19,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN DENT 101 INCHES FROM INBOARD END, FIVE INCHES FROM TRAILING EDGE.  CUT OUT DAMAGED SKIN, FILLED CORE WITH RESIN AND APPLIED FIBERGLASS WET LAY-UP REPAIR PLIES PER SRM 51-70-17.
